# SDR DALA2018102306391

- Difficulty date: November 1, 2017
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 73,005 hours, 14,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING, INBOARD MAIN FLAP LOWER SKIN AND FORWARD SPAR LOWER CHORD ERA 563016-14.
